Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the mapping class group of spherical $ 3$-orbifolds


Authors: Scipio Cuccagna and Bruno Zimmermann
Journal: Proc. Amer. Math. Soc. 116 (1992), 561-566
MSC: Primary 57M60; Secondary 57M50
MathSciNet review: 1129875
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the mapping class group of a spherical $ 3$-orbifold with nonempty singular set is finite and can be realized by a finite group of diffeomorphisms; we also indicate how to compute this group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57M60, 57M50

Retrieve articles in all journals with MSC: 57M60, 57M50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1129875-3
PII: S 0002-9939(1992)1129875-3
Article copyright: © Copyright 1992 American Mathematical Society